American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 55 found      Go to page: 1 2

[1] Alexander Gorodnik and Amos Nevo. Quantitative ergodic theorems and their number-theoretic applications. Bull. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Samuel Lightwood, Ayşe Şahin and Ilie Ugarcovici. The structure and spectrum of Heisenberg odometers. Proc. Amer. Math. Soc. 142 (2014) 2429-2443.
Abstract, references, and article information
View Article: PDF

[3] Alexander Gorodnik and Felipe A. Ramírez. Limit theorems for rank-one Lie groups. Proc. Amer. Math. Soc. 142 (2014) 1359-1369.
Abstract, references, and article information
View Article: PDF

[4] Ken Dykema, David Kerr and Mikaël Pichot. Sofic dimension for discrete measured groupoids. Trans. Amer. Math. Soc. 366 (2014) 707-748.
Abstract, references, and article information
View Article: PDF

[5] Mark Pollicott and Richard Sharp. Ergodic theorems for actions of hyperbolic groups. Proc. Amer. Math. Soc. 141 (2013) 1749-1757.
Abstract, references, and article information
View Article: PDF

[6] Ronnie Pavlov. A class of nonsofic multidimensional shift spaces. Proc. Amer. Math. Soc. 141 (2013) 987-996.
Abstract, references, and article information
View Article: PDF

[7] Miklós Abért and Gábor Elek. Hyperfinite actions on countable sets and probability measure spaces. Contemporary Mathematics 567 (2012) 1-16.
Book volume table of contents
View Article: PDF

[8] Élise Janvresse, Thierry de la Rue and Valery Ryzhikov. Around King's rank-one theorems: Flows and $\mathbb{Z}^n$-actions. Contemporary Mathematics 567 (2012) 143-161.
Book volume table of contents
View Article: PDF

[9] Yaroslav Vorobets. Notes on the Schreier graphs of the Grigorchuk group. Contemporary Mathematics 567 (2012) 221-248.
Book volume table of contents
View Article: PDF

[10] Mike Boyle, Ronnie Pavlov and Michael Schraudner. Multidimensional sofic shifts without separation and their factors. Trans. Amer. Math. Soc. 362 (2010) 4617-4653. MR 2645044.
Abstract, references, and article information
View Article: PDF

[11] Emmanuel Roy. Poisson-Pinsker factor and infinite measure preserving group actions. Proc. Amer. Math. Soc. 138 (2010) 2087-2094. MR 2596046.
Abstract, references, and article information
View Article: PDF

[12] Alexander S. Kechris. Induced representations and actions. Math. Surveys Monogr. 160 (2010) 203-205.
Book volume table of contents
View Article: PDF

[13] Alexander S. Kechris. Semidirect products of groups. Math. Surveys Monogr. 160 (2010) 223-225.
Book volume table of contents
View Article: PDF

[14] Alexander S. Kechris. Wiener chaos decomposition. Math. Surveys Monogr. 160 (2010) 193-196.
Book volume table of contents
View Article: PDF

[15] Alexander S. Kechris. The space of unitary representations. Math. Surveys Monogr. 160 (2010) 207-222.
Book volume table of contents
View Article: PDF

[16] Alexander S. Kechris. Cocycles and cohomology. Math. Surveys Monogr. 160 (2010) 125-186.
Book volume table of contents
View Article: PDF

[17] Alexander S. Kechris. Measure preserving automorphisms. Math. Surveys Monogr. 160 (2010) 1-59.
Book volume table of contents
View Article: PDF

[18] Alexander S. Kechris. The space of actions. Math. Surveys Monogr. 160 (2010) 61-124.
Book volume table of contents
View Article: PDF

[19] Alexander S. Kechris. Tensor products of Hilbert spaces. Math. Surveys Monogr. 160 (2010) 189-190.
Book volume table of contents
View Article: PDF

[20] Alexander S. Kechris. Unitary representations of abelian groups. Math. Surveys Monogr. 160 (2010) 199-201.
Book volume table of contents
View Article: PDF

[21] Alexander S. Kechris. Global Aspects of Ergodic Group Actions. Math. Surveys Monogr. 160 (2010) MR MR2583950.
Book volume table of contents

[22] Alexander S. Kechris. Realifications and complexifications. Math. Surveys Monogr. 160 (2010) 187-188.
Book volume table of contents
View Article: PDF

[23] Alexander S. Kechris. Gaussian probability spaces. Math. Surveys Monogr. 160 (2010) 191-192.
Book volume table of contents
View Article: PDF

[24] Alexander S. Kechris. Extending representations to actions. Math. Surveys Monogr. 160 (2010) 197-198.
Book volume table of contents
View Article: PDF

[25] Richard Miles and Thomas Ward. Orbit-counting for nilpotent group shifts. Proc. Amer. Math. Soc. 137 (2009) 1499-1507. MR 2465676.
Abstract, references, and article information
View Article: PDF

[26] Siddhartha Bhattacharya. Isomorphism rigidity of commuting automorphisms. Trans. Amer. Math. Soc. 360 (2008) 6319-6329. MR 2434289.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Ethan Akin, Joseph Auslander and Eli Glasner. The topological dynamics of Ellis actions. Memoirs of the AMS 195 (2008) MR 2437846.
Book volume table of contents

[28] Richard Miles and Thomas Ward. Uniform periodic point growth in entropy rank one. Proc. Amer. Math. Soc. 136 (2008) 359-365. MR 2350424.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Oleg N. Ageev. Spectral rigidity of group actions: Applications to the case $\mbox{gr}\langle t,s ; ts=st^2\rangle$. Proc. Amer. Math. Soc. 134 (2006) 1331-1338. MR 2199176.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Sol Schwartzman. Smooth actions of $R^n$. Proc. Amer. Math. Soc. 134 (2006) 379-384. MR 2176005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 55 found      Go to page: 1 2